Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and Orlov equivalence
Publications Mathématiques de l'IHÉS, Tome 119 (2014), pp. 127-216.

We show that the Gromov-Witten theory of Calabi-Yau hypersurfaces matches, in genus zero and after an analytic continuation, the quantum singularity theory (FJRW theory) recently introduced by Fan, Jarvis and Ruan following a proposal of Witten. Moreover, on both sides, we highlight two remarkable integral local systems arising from the common formalism of Γ ^-integral structures applied to the derived category of the hypersurface {W=0} and to the category of graded matrix factorizations of W. In this setup, we prove that the analytic continuation matches Orlov equivalence between the two above categories.

DOI : https://doi.org/10.1007/s10240-013-0056-z
MANUSCRIPT : 56
PUBLISHER-ID : s10240-013-0056-z
Mots clés : Integral Structure, Chern Character, Quantum Cohomology, Twisted Theory, Frobenius Manifold
@article{PMIHES_2014__119__127_0,
     author = {Chiodo, Alessandro and Iritani, Hiroshi and Ruan, Yongbin},
     title = {Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and {Orlov} equivalence},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {127--216},
     publisher = {Springer Berlin Heidelberg},
     address = {Berlin/Heidelberg},
     volume = {119},
     year = {2014},
     doi = {10.1007/s10240-013-0056-z},
     zbl = {1298.14042},
     mrnumber = {3210178},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-013-0056-z/}
}
TY  - JOUR
AU  - Chiodo, Alessandro
AU  - Iritani, Hiroshi
AU  - Ruan, Yongbin
TI  - Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and Orlov equivalence
JO  - Publications Mathématiques de l'IHÉS
PY  - 2014
DA  - 2014///
SP  - 127
EP  - 216
VL  - 119
PB  - Springer Berlin Heidelberg
PP  - Berlin/Heidelberg
UR  - http://archive.numdam.org/articles/10.1007/s10240-013-0056-z/
UR  - https://zbmath.org/?q=an%3A1298.14042
UR  - https://www.ams.org/mathscinet-getitem?mr=3210178
UR  - https://doi.org/10.1007/s10240-013-0056-z
DO  - 10.1007/s10240-013-0056-z
LA  - en
ID  - PMIHES_2014__119__127_0
ER  - 
Chiodo, Alessandro; Iritani, Hiroshi; Ruan, Yongbin. Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and Orlov equivalence. Publications Mathématiques de l'IHÉS, Tome 119 (2014), pp. 127-216. doi : 10.1007/s10240-013-0056-z. http://archive.numdam.org/articles/10.1007/s10240-013-0056-z/

[1.] Abramovich, D.; Graber, T.; Vistoli, A. Gromov-Witten theory of Deligne-Mumford stacks, Am. J. Math., Volume 130 (2008), pp. 1337-1398 | Article | MR 2450211 | Zbl 1193.14070

[2.] Abramovich, D.; Vistoli, A. Compactifying the space of stable maps, J. Am. Math. Soc., Volume 15 (2002), pp. 27-75 | Article | MR 1862797 | Zbl 0991.14007

[3.] Aspinwall, P.  S. D-branes on Calabi-Yau manifolds, Progress in String Theory (2005), pp. 1-152 | MR 2405589 | Zbl 1084.81058

[4.] Batyrev, V.  V. Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebr. Geom., Volume 3 (1994), pp. 493-535 | MR 1269718 | Zbl 0829.14023

[5.] Borisov, L.  A.; Paul Horja, R. Mellin-Barnes integrals as Fourier-Mukai transforms, Adv. Math., Volume 207 (2006), pp. 876-927 | Article | MR 2271990 | Zbl 1137.14314

[6.] L. A. Borisov and R. Paul Horja, On the better-behaved version of the GKZ hypergeometric system. | arXiv:1011.5720 | Zbl 1284.33012

[7.] R.-O. Buchweitz, Maximal Cohen-Macaulay modules and Tate cohomology over Gorenstein rings, 1986. https://tspace.library.utoronto.ca/bitstream/1807/16682/1/maximal_cohen-macaulay_modules_1986.pdf.

[8.] Buchweitz, R.-O.; Greuel, G.-M.; Schreyer, F.-O. Cohen-Macaulay modules on hypersurface singularities. II, Invent. Math., Volume 88 (1987), pp. 165-182 | Article | MR 877011 | Zbl 0617.14034

[9.] Canonaco, A.; Karp, R.  L. Derived autoequivalences and a weighted Beilinson resolution, J. Geom. Phys., Volume 58 (2008), pp. 743-760 | Article | MR 2424051 | Zbl 1149.18007

[10.] Chen, W.; Ruan, Y. Orbifold Gromov-Witten theory, Orbifolds in Mathematics and Physics (2002), pp. 25-85 | MR 1950941 | Zbl 1091.53058

[11.] Chiodo, A. Stable twisted curves and their r-spin structures (Courbes champêtres stables et leurs structures r-spin), Ann. Inst. Fourier (Grenoble), Volume 58 (2008), pp. 1635-1689 | Article | Numdam | MR 2445829 | Zbl 1179.14028

[12.] A. Chiodo and J. Nagel, in preparation.

[13.] Chiodo, A.; Ruan, Y. Landau-Ginzburg/Calabi-Yau correspondence for quintic three-folds via symplectic transformations, Invent. Math., Volume 182 (2010), pp. 117-165 | Article | MR 2672282 | Zbl 1197.14043

[14.] Chiodo, A.; Ruan, Y. LG/CY correspondence: the state space isomorphism, Adv. Math., Volume 227 (2011), pp. 2157-2188 | Article | MR 2807086 | Zbl 1245.14038

[15.] A. Chiodo and Y. Ruan, A global mirror symmetry framework for the Landau-Ginzburg/Calabi-Yau correspondence, Annales de l’Institut Fourier, to appear. http://www-fourier.ujf-grenoble.fr/~chiodo/framework. | Numdam | MR 3112509

[16.] Chiodo, A.; Zvonkine, D. Twisted r-spin potential and Givental’s quantization, Adv. Theor. Math. Phys., Volume 13 (2009), pp. 1335-1369 | Article | MR 2672465 | Zbl 1204.81099

[17.] Coates, T.; Corti, A.; Iritani, H.; Tseng, H.-H. Computing genus-zero twisted Gromov-Witten invariants, Duke Math. J., Volume 147 (2009), pp. 377-438 | Article | MR 2510741 | Zbl 1176.14009

[18.] T. Coates, A. Corti, H. Iritani, and H.-H. Tseng, in preparation.

[19.] Coates, T.; Corti, A.; Lee, Y.-P.; Tseng, H.-H. The quantum orbifold cohomology of weighted projective spaces, Acta Math., Volume 202 (2009), pp. 139-193 | Article | MR 2506749 | Zbl 1213.53106

[20.] Coates, T.; Gholampour, A.; Iritani, H.; Jiang, Y.; Johnson, P.; Manolache, C. The quantum Lefschetz hyperplane principle can fail for positive orbifold hypersurfaces, Math. Res. Lett., Volume 19 (2012), pp. 997-1005 | Article | MR 3039825 | Zbl 1287.14027

[21.] Coates, T.; Givental, A. Quantum Riemann-Roch, Lefschetz and Serre, Ann. Math. (2), Volume 165 (2007), pp. 15-53 | Article | MR 2276766 | Zbl 1189.14063

[22.] Dyckerhoff, T. Compact generators in categories of matrix factorizations, Duke Math. J., Volume 159 (2011), pp. 223-274 | Article | MR 2824483 | Zbl 1252.18026

[23.] Eisenbud, D. Homological algebra on a complete intersection, with an application to group representations, Trans. Am. Math. Soc., Volume 260 (1980), pp. 35-64 | Article | MR 570778 | Zbl 0444.13006

[24.] Faber, C.; Pandharipande, R. Hodge integrals and Gromov-Witten theory, Invent. Math., Volume 139 (2000), pp. 173-199 | Article | MR 1728879 | Zbl 0960.14031

[25.] H. Fan T. Jarvis, and Y. Ruan, The Witten equation and its virtual fundamental cycle. | arXiv:0712.4025

[26.] Fan, H.; Jarvis, T.; Ruan, Y. The Witten equation, mirror symmetry and quantum singularity theory, Ann. Math., Volume 178 (2013), pp. 1-106 | Article | MR 3043578 | Zbl 1310.32032

[27.] Gelfand, I. M.; Zelevinsky, A. V.; Kapranov, M. M. Hypergeometric functions and toral manifolds, Funkc. Anal. Prilozh., Volume 23 (1989), pp. 12-26 | MR 1011353 | Zbl 0721.33006

[28.] Givental, A. A mirror theorem for toric complete intersections, Topological Field Theory, Primitive Forms and Related Topics (1998), pp. 141-175 | MR 1653024 | Zbl 0936.14031

[29.] Givental, A.  B. Symplectic geometry of Frobenius structures, Frobenius Manifolds (2004), pp. 91-112 | MR 2115767 | Zbl 1075.53091

[30.] Greene, B.  R.; Vafa, C.; Warner, N.  P. Calabi-Yau manifolds and renormalization group flows, Nucl. Phys. B, Volume 324 (1989), pp. 371-390 | Article | MR 1025421 | Zbl 0744.53044

[31.] Griffiths, P.; Harris, J. Principles of Algebraic Geometry, Wiley Classics Library (1994) | MR 1288523 | Zbl 0836.14001

[32.] Guest, M.  A. Quantum cohomology via D-modules, Topology, Volume 44 (2005), pp. 263-281 | Article | MR 2114708 | Zbl 1081.53077

[33.] M. A. Guest and H. Sakai, Orbifold quantum D-modules associated to weighted projective spaces. | arXiv:0810.4236

[34.] M. Herbst, K. Hori, and D. C. Page, Phases of 𝒩=2 theories in 1+1 dimensions with boundary. | arXiv:0803.2045

[35.] Hertling, C. tt geometry, Frobenius manifolds, their connections, and the construction for singularities, J. Reine Angew. Math., Volume 555 (2003), pp. 77-161 | MR 1956595 | Zbl 1040.53095

[36.] Hertling, C.; Manin, Y. Unfoldings of meromorphic connections and a construction of Frobenius manifolds, Frobenius Manifolds (2004), pp. 113-144 | MR 2115768 | Zbl 1101.32013

[37.] Hori, K.; Walcher, J. F-term equations near Gepner points, J. High Energy Phys., Volume 1 (2005) | Article | MR 2134919

[38.] R. Paul Horja, Hypergeometric functions and mirror symmetry in toric varieties. | arXiv:math/9912109

[39.] Hosono, S. Central charges, symplectic forms, and hypergeometric series in local mirror symmetry, Mirror Symmetry. V (2006), pp. 405-439 | MR 2282969 | Zbl 1114.14025

[40.] Iritani, H. Convergence of quantum cohomology by quantum Lefschetz, J. Reine Angew. Math., Volume 610 (2007), pp. 29-69 | MR 2359850 | Zbl 1160.14044

[41.] Iritani, H. Quantum D-modules and generalized mirror transformations, Topology, Volume 47 (2008), pp. 225-276 | Article | MR 2416770 | Zbl 1170.53071

[42.] Iritani, H. An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math., Volume 222 (2009), pp. 1016-1079 | Article | MR 2553377 | Zbl 1190.14054

[43.] H. Iritani, Quantum cohomology and periods, Annales de l’Institut Fourier, to appear. | arXiv:1101.4512 | Numdam | MR 3112512 | Zbl 1300.14055

[44.] Katzarkov, L.; Kontsevich, M.; Pantev, T. Hodge theoretic aspects of mirror symmetry, From Hodge theory to integrability and TQFT tt*-geometry (2008), pp. 87-174 | MR 2483750 | Zbl 1206.14009

[45.] Kawasaki, T. The Riemann-Roch theorem for complex V-manifolds, Osaka J. Math., Volume 16 (1979), pp. 151-159 | MR 527023 | Zbl 0405.32010

[46.] Kontsevich, M. Homological Algebra of Mirror Symmetry (1995), pp. 120-139 | MR 1403918 | Zbl 0846.53021

[47.] Kontsevich, M.; Manin, Yu. Gromov-Witten classes, quantum cohomology, and enumerative geometry, Commun. Math. Phys., Volume 164 (1994), pp. 525-562 | Article | MR 1291244 | Zbl 0853.14020

[48.] Libgober, A. Chern classes and the periods of mirrors, Math. Res. Lett., Volume 6 (1999), pp. 141-149 | Article | MR 1689204 | Zbl 0956.32015

[49.] Manin, Yu.  I. Frobenius Manifolds, Quantum Cohomology, and Moduli Spaces (1999) | MR 1702284 | Zbl 0952.14032

[50.] E. Mann and T. Mignon, Quantum D-modules for toric nef complete intersections. | arXiv:1112.1552

[51.] Martinec, E.  J. Criticality, catastrophes, and compactifications, Physics and Mathematics of Strings (1990), pp. 389-433 | MR 1104265 | Zbl 0737.58060

[52.] Orlov, D. Triangulated categories of singularities and D-branes in Landau-Ginzburg models, Tr. Mat. Inst. Steklova, Volume 246 (2004), pp. 240-262 | MR 2101296 | Zbl 1101.81093

[53.] Orlov, D. Derived categories of coherent sheaves and triangulated categories of singularities, Algebra, Arithmetic, and Geometry: In Honor of Yu. I. Manin. Vol. II (2009), pp. 503-531 | MR 2641200 | Zbl 1200.18007

[54.] Pandharipande, R. Rational curves on hypersurfaces (after A. Givental), Astérisque, Volume 252 (1998), pp. 307-340 | Numdam | MR 1685628 | Zbl 0932.14029

[55.] Pham, F. La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin, Astérisque, Volume 130 (1985), pp. 11-47 | Numdam | MR 804048 | Zbl 0597.32012

[56.] Polishchuk, A.; Vaintrob, A. Chern characters and Hirzebruch-Riemann-Roch formula for matrix factorizations, Duke Math. J., Volume 161 (2012), pp. 1863-1926 | Article | MR 2954619 | Zbl 1249.14001

[57.] A. Polishchuk and A. Vaintrob, Matrix Factorizations and Cohomological Field Theory. | arXiv:1105.2903

[58.] Pressley, A.; Segal, G. Loop Groups (1986) | MR 900587 | Zbl 0618.22011

[59.] Reichelt, T. A construction of Frobenius manifolds with logarithmic poles and applications, Commun. Math. Phys., Volume 287 (2009), pp. 1145-1187 | Article | MR 2486676 | Zbl 1197.53117

[60.] Rose, M.  A. A reconstruction theorem for genus zero Gromov-Witten invariants of stacks, Am. J. Math., Volume 130 (2008), pp. 1427-1443 | Article | MR 2450213 | Zbl 1159.14031

[61.] Saito, K. The higher residue pairings K F (k) for a family of hypersurface singular points, Singularities, Part 2 (1983), pp. 441-463 | MR 713270 | Zbl 0565.32005

[62.] Segal, E. Equivalence between GIT quotients of Landau-Ginzburg B-models, Commun. Math. Phys., Volume 304 (2011), pp. 411-432 | Article | MR 2795327 | Zbl 1216.81122

[63.] Seidel, P.; Thomas, R. Braid group actions on derived categories of coherent sheaves, Duke Math. J., Volume 108 (2001), pp. 37-108 | Article | MR 1831820 | Zbl 1092.14025

[64.] Steenbrink, J. Intersection form for quasi-homogeneous singularities, Compos. Math., Volume 34 (1977), pp. 211-223 | MR 453735 | Zbl 0347.14001

[65.] Toën, B. Théorèmes de Riemann-Roch pour les champs de Deligne-Mumford, K-Theory, Volume 18 (1999), pp. 33-76 | Article | MR 1710187 | Zbl 0946.14004

[66.] Tseng, H.-H. Orbifold quantum Riemann-Roch, Lefschetz and Serre, Geom. Topol., Volume 14 (2010), pp. 1-81 | Article | MR 2578300 | Zbl 1178.14058

[67.] Vafa, C.; Warner, N.  P. Catastrophes and the classification of conformal theories, Phys. Lett. B, Volume 218 (1989), pp. 51-58 | Article | MR 983349

[68.] Walcher, J. Stability of Landau-Ginzburg branes, J. Math. Phys., Volume 46 (2005) | Article | MR 2165838 | Zbl 1110.81152

[69.] Witten, E. Phases of N=2 theories in two dimensions, Nucl. Phys. B, Volume 403 (1993), pp. 159-222 | Article | MR 1232617 | Zbl 0910.14020

[70.] Witten, E. Algebraic Geometry Associated with Matrix Models of Two-Dimensional Gravity (1991) | MR 1215968 | Zbl 0812.14017

Cité par Sources :